# SDR V0XR413Y041111001

- Difficulty date: April 11, 2011
- Submitted: April 11, 2011
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N166GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10266
- Aircraft time: 7,367 hours, 5,069 cycles
- Engine: Ge CF348C5B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: MM67035655023
- Condition: Corroded
- Location: Zone 100
- Part time: 7,367 hours, 5,069 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER SILL ASSY HAS EXFOLIATION CORROSION THRU-OUT. AFT CARGO DOOR FRAME / LOWER SILL ASSY R & R IAW SRM 53-61-23-001-001-A01.
